# SDR C77A20170320002

- Difficulty date: March 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 25,864 hours, 15,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17102362001
- Condition: Gouged
- Location: First Class Sect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO THE CENTER FUSELAGE I FIRST CLASS SEAT TRACKS. REPLACED THE SEAT TRACKS IAW DRAWING, AND SRM 51.
